Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://lib.udau.edu.ua/handle/123456789/1789
Название: Almost geodesic mappings of affinely connected spaces that preserve the Riemannian curvature
Авторы: Березовський, Володимир Євгенійович
Berezovskii, V. E.
Ключевые слова: almost geodesic mapping
Riemannian curvature tensor
Дата публикации: 2015
Издатель: Líceum University Press
Библиографическое описание: Vladimir Berezovski, Sándor Bácsó, Josef Mikeš. Almost geodesic mappings of affinely connected spaces that preserve the Riemannian curvature. Annales Mathematicae et Informaticae, 45 (2015), pp. 3-10
Краткий обзор (реферат): In the present paper the authors give some conditions preserved Riemannian curvature tensor with respect to almost geodesic mappings of affinely connected spaces. It is noteworthy that these conditions are valid for other types of mappings. For the almost geodesic mappings of first type, when the Riemannian curvature tensor is invariant, the authors deduce a differential equations system of Cauchy type. In addition the authors investigate almost geodesic mappings of first type, where the Weyl tensor of projective curvature is invariant and Riemannian tensor is not invariant.
URI (Унифицированный идентификатор ресурса): http://lib.udau.edu.ua/handle/123456789/1789
ISSN: 1787-5021, 1787-6117
Располагается в коллекциях:Наукові матеріали кафедри

Файлы этого ресурса:
Файл Описание РазмерФормат 
AMI_45_from3to10.pdf595,47 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.